How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46933
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Is blurred vision a side affect of tranzadone and how does

Customer Question

Is blurred vision a side affect of tranzadone and how long does it last does it causes weight gain I've gained six pounds I've been on it fir one wee
JA: How long have you been dealing with this? Have you been having any headaches?
Customer: Ni headaches I notice it about 2 days ago
JA: Anything else in your medical history you think the doctor should know?
Customer: I also take cymbalta for anxiety and I take trazadone for insomnia
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

yes, blurred vision is a side effect of trazodone.

trazodone can cause weight changes and weight gains as well.

you may need to watch what you eat when you are on trazodone.

or you may have to change to another sleep medication.

your vision should get better in 7-10 days after stopping the trazodone.

let me know if you have questions.